# SDR GAIA02115ST

- Difficulty date: September 19, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65C3440613
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT THE AFT PRESSURE BULKHEAD VERTICAL BEAM AT BS 1183, WL 240, RBL 36 IS CRACKED AT THE INBOARD CHORD.  ACCOMPLISHED REPAIR IAW BOEING SERVICE BULLETIN 727-53-0192, REV 1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
